# SDR AALA202109241974

- Difficulty date: September 22, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 28,609 hours, 11,792 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MUSTY SMELL DURING FINAL APPROACH. REPLACED LH AND RH (AALA202109249326) RECIRCULATION AIR FILTERS IAW AMM 21-25-01, OPS CHECK GOOD.
